# SDR ASAA2025051057887

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 8,225 hours, 2,312 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 17A EMERGENCY EXIT LIGHT COVER FOR FLOOR LEVEL LIGHT IS DETACHED-COVER FOUND. GROUNDED - YES. REPLACED 17A EMERGENCY EXIT LIGHT COVER REF AMM 33-51-01, NO FURTHER DEFECTS NOTED.
